# SDR SWI2024F00178

- Difficulty date: February 13, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N404SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000739
- Aircraft time: 14,455 hours, 9,729 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frsm 19-20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT HAND INBOARD FLOOR SEAT TRACK BEAM BETWEEN FRAMES 19 - 20 FORWARD OF SEAT TRACK EXTRUSION   (C-CHECK RO 3/1/2024)   PERFORMED PERMANENT REPAIR OF LH IB FLOOR SEAT TRACK BEAM BETWEEN FR19-20 BY BLEND OUT AND INSTALLATION OF DOUBLER IAW ETD2024-170-004536.  APPLIED SURFACE PROTECTION IAW REF EMB SRM 51-23-04, 51-23-05, AND 51-23-06.  APPLIED CIC IAW EMB CPM 51-25-00.  P.O. USED; 310977, 311322, 309864, AND 310258.
